# SDR QXEA0000646

- Difficulty date: March 2, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,576 hours, 37,630 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - VERTICAL STAB RIB 3.2 HAS A CRACKED LEFT LOWER FLANGE AT AFT END, SEVERAL CRACKS EXTEND THROUGH AND CONNECT APPROXIMATELY FOUR RIVET HOLES.  REPAIRED IAW HORIZON AIR EA 4-55-194.
